About this blog

My trials and tribulations with Accutane

Entries in this blog

TNT Dynamike

I am on my 9th day of accutane. My face is red. My lips are chapped. My nose is dry. I've been sick twice this week. I'm slightly irritated. I have a long way to go until my regimen is done.

My dermatologist placed me on 40mg twice a day. He gave me a choice of 60mg a day or 40mg twice a day. I chose 40mg twice a day. I'm wondering if that was too high to start. I'm wondering how much my dose will be upped to on my next visit if at all. And if it's upped, how much worse will my side effects get.

I'm worried that I may have lingering, permanent effects once I complete my accutane regimen. I've read people who still have chapped lips and extremely dry skin long after they've gotten off of accutane.

I've been sick since Monday. I had one type of cold on Monday and Tuesday and today I have something completely different. I've heard that accutane weakens your immunity, so I hardly think being sick twice this week is a coincidence.

I've wanted to be on accutane for years, but for various reasons I haven't been put on it until now. I went through periods of not having insurance, periods of being willing to accept my acne, and periods where I was scared of the side effects of accutane.

I'm not sure what I'm looking for here. Just some uplifting thoughts maybe. Positive vibes.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums